Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 65, Number 3

A control theoretic approach to the swimming of microscopic organisms
Jorge San Martín, Takéo Takahashi and Marius Tucsnak.
Quart. Appl. Math. 65 (2007), 405-424
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354880
Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions
S. Martin and J. Vovelle.
Quart. Appl. Math. 65 (2007), 425-450
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354881
A nonlocal phase-field system with inertial term
Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna.
Quart. Appl. Math. 65 (2007), 451-469
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354882
The asymptotic problem for the springlike motion of a heavy piston in a viscous gas
Stuart S. Antman and J. Patrick Wilber.
Quart. Appl. Math. 65 (2007), 471-498
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354883
Confinement of vorticity in two dimensional ideal incompressible exterior flow
D. Iftimie, M. C. Lopes Filho and H. J. Nussenzveig Lopes.
Quart. Appl. Math. 65 (2007), 499-521
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354884
Existence of turning points for the response diagram of the Poiseuille flow with prescribed flow-rate
Giovanni Cimatti.
Quart. Appl. Math. 65 (2007), 523-528
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354885
Stable-range approach to the equation of nonstationary transonic gas flows
Xiaoping Xu.
Quart. Appl. Math. 65 (2007), 529-547
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354886
On properties of some integrals related to potentials for Stokes equations
P. A. Krutitskii.
Quart. Appl. Math. 65 (2007), 549-569
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354887
On the stability of solitary waves for the Ostrovsky equation
Yue Liu.
Quart. Appl. Math. 65 (2007), 571-589
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354888
Sensitivity analysis of a parabolic-elliptic problem
Bastian Gebauer.
Quart. Appl. Math. 65 (2007), 591-604
Abstract, references and article information
Full-text PDF
MathSciNet review: 2354889

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website